RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 6(438), Pages 197–198 (Mi umn9803)  

Brief Communications

On the first-hitting times of a Brownian motion with a change point

D. I. Lisovskii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 15-11-30042
This work was supported by the Russian Science Foundation under grant no. 15-11-30042.


DOI: https://doi.org/10.4213/rm9803

Full text: PDF file (393 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:6, 1165–1167

Bibliographic databases:

Document Type: Article
MSC: Primary 60J65, 60E10; Secondary 60G40
Received: 02.10.2017

Citation: D. I. Lisovskii, “On the first-hitting times of a Brownian motion with a change point”, Uspekhi Mat. Nauk, 72:6(438) (2017), 197–198; Russian Math. Surveys, 72:6 (2017), 1165–1167

Citation in format AMSBIB
\Bibitem{Lis17}
\by D.~I.~Lisovskii
\paper On the first-hitting times of a~Brownian motion with a~change point
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 6(438)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9803}
\crossref{https://doi.org/10.4213/rm9803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748693}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72.1165L}
\elib{http://elibrary.ru/item.asp?id=30737995}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 6
\pages 1165--1167
\crossref{https://doi.org/10.1070/RM9803}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429465700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045690270}


Linking options:
  • http://mi.mathnet.ru/eng/umn9803
  • https://doi.org/10.4213/rm9803
  • http://mi.mathnet.ru/eng/umn/v72/i6/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:136
    References:12
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019